# SDR SWIA200515572

- Difficulty date: September 16, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 11,373 hours, 8,757 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S TRIM SWITCH STICKING.  REPLACED FO'S TRIM SWITCH.  OPERATIONAL CHECK GOOD.
